# SDR AALA972070

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1703663
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PAX SEATS 22H AND 36H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 22H AND RESEATED CONNECTOR AT PAX SEAT 36H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
